Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Forehead swollen after falling, eyes have become black and blue, swollen. Should I see a doctor?

Hi, I fell on Sunday i hit my fore head and the bridge of my nose . My forehead is pretty swollen on the right side and my eyes since yesterday have became black and blue they are a lot more swollen than yesterday should they proceed to get worse ?? apart from arnicare is there anything else i can use?. also should i see a doctor or just wait it out.
Asked On : Sat, 3 Nov 2012
Answers:  1 Views:  447
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Thanks for your query.You had a injury to the forehead which is followed by a swelling and redness of the eye.This is due to a transient bleeding in sub conjuntival plain.called as echimosis.Since you do not have other symptoms related to head injury You may not worry at all.This hemorrhage will get absorbed off its own in a weeks time. In the mean while take Antibiotic like Ampicillin 500 mg along with anti inflammatory drug like Tab Diclofenac 50 mg twice daily .
Answered: Sun, 4 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor